How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Family Physician Your Own Question
Family Physician
Family Physician, Doctor
Category: Medical
Satisfied Customers: 2418
Experience:  GP with over 27 years experience including emergency medicine
1304720
Type Your Medical Question Here...
Family Physician is online now

My husband is on blood pressure tablets 8 weeks.

Customer Question

My husband is on blood pressure tablets for about 8 weeks. He cant stop coughing on them and he has now noticed a lump in his stomach that is quite painful. Do you think this may be caused from the coughing or something else ?
Submitted: 2 years ago.
Category: Medical
Expert:  Dr. Gehring replied 2 years ago.
Hi there, I am Dr.Customerand pleased to help you with your question. Can you give me some more information, please? I would need the name of all his medications, his other issues (is his bronchial system healthy otherwise?) and a decription oft he lump. Is it at the surface or deeper? How big? Does it hurt?
Expert:  Dr. Gehring replied 2 years ago.
You have read my question, but didn't answer me? Please understand that I can only advise you properly when I know all the facts I need to know... Thank you!